Jump to content





Photo
- - - - -

Careful How Much You Pin At Once...


  • Please log in to reply
9 replies to this topic

#1 somedude17

somedude17

    Senior Member

  • Members
  • 870 posts

Posted 14 February 2016 - 05:43 PM

One pep I've been using the last few weeks has been CJC-1295 W/DAC. I love the stuff, and I've been using 2mg/week to help heal from my surgery. I've been pinning the whole 2mg every sunday. With how long the active halflife is, I don't see a reason to split it.. well until now. I bumped to 3mg/week this week. I just pinned all 3mg at once... holy shit, bad idea.. within a few minutes, I got the facial flushing of a lifetime, hearing started to fade, ears throbbing, stomach knotted up, took a massive shit, then threw up my lunch... felt like I was going to pass out.. Everything's starting to come back to normal now (about 30 minutes later), but damn.. didn't see that coming..


  • frank thomas likes this

#2 Triton_

Triton_

    Senior Member

  • Members
  • 1,286 posts

Posted 14 February 2016 - 05:55 PM

thats scary ass shit man, hope nothing was permanent 



#3 somedude17

somedude17

    Senior Member

  • Members
  • 870 posts

Posted 14 February 2016 - 06:20 PM

thats scary ass shit man, hope nothing was permanent

Ah just the normal sides to expect, only amplified! Going to start splitting to a bi-weekly dosage,

#4 frank thomas

frank thomas

    Senior Member

  • Reps
  • 3,300 posts

Posted 14 February 2016 - 06:42 PM

One pep I've been using the last few weeks has been CJC-1295 W/DAC. I love the stuff, and I've been using 2mg/week to help heal from my surgery. I've been pinning the whole 2mg every sunday. With how long the active halflife is, I don't see a reason to split it.. well until now. I bumped to 3mg/week this week. I just pinned all 3mg at once... holy shit, bad idea.. within a few minutes, I got the facial flushing of a lifetime, hearing started to fade, ears throbbing, stomach knotted up, took a massive shit, then threw up my lunch... felt like I was going to pass out.. Everything's starting to come back to normal now (about 30 minutes later), but damn.. didn't see that coming..

That's a great, informative post SD17, seriously! Good info.


  • somedude17 and Looseunitwa like this

"I agree on the patience, it is one quality that is key in anything you desire in life" Happy234

 

 

 

Rep Alpha Gainz

http://phfsupplements.com/


#5 Looseunitwa

Looseunitwa

    Senior Member

  • Members
  • 3,846 posts

Posted 15 February 2016 - 03:21 AM

I don't know much about peps, so can you tell me about the compound, what it does and why a extra 1mg would do that to you? And is 1mg equal 1ml?

Sorry just not schooled in peps at all, but scary stuff champ.

#6 somedude17

somedude17

    Senior Member

  • Members
  • 870 posts

Posted 15 February 2016 - 10:39 AM

I don't know much about peps, so can you tell me about the compound, what it does and why a extra 1mg would do that to you? And is 1mg equal 1ml?

Sorry just not schooled in peps at all, but scary stuff champ.

It's a GH secretagogue, usually used with some sort of GHRP, I'm using it with mk677 and ghrp-2, these usually cause a facial flushing and rise in BP soon after injection, but I didn't know this magnitude was possible! Typical dosing is 1-2mg/week, so 3mg is 150-300% the usual, so increased sides would be understandable.. You have to reconstitute peptides yourself, so the ml/mg varies. I think this was 1.25ml, since I was going to use everything in the vial anyway, I didn't pay attention to the volume of water
  • Looseunitwa likes this

#7 somedude17

somedude17

    Senior Member

  • Members
  • 870 posts

Posted 15 February 2016 - 10:39 AM

That's a great informative post SD17, seriously! Good info.

I'm useful sometimes!
  • Doctor Steuss and frank thomas like this

#8 frank thomas

frank thomas

    Senior Member

  • Reps
  • 3,300 posts

Posted 16 February 2016 - 07:02 AM

I'm useful sometimes!

Stories like this one might save someone's ass! This is what this forum is for first in my mind: Education.


  • Looseunitwa likes this

"I agree on the patience, it is one quality that is key in anything you desire in life" Happy234

 

 

 

Rep Alpha Gainz

http://phfsupplements.com/


#9 Mr Taco

Mr Taco

    Senior Member

  • Members
  • 1,248 posts

Posted 16 February 2016 - 01:03 PM

I've had lesser reactions like that a few times. Almost like too much niacin and the flush but onset is quicker. Heart racing and I feel like death. Doesn't seem to be dose dependent for me. I'm guessing it's peps getting more directly in the bloodstream.



#10 WrkHrdPlyHrd9999

WrkHrdPlyHrd9999

    Member

  • Members
  • 3,840 posts

Posted 26 February 2016 - 09:21 AM

Any of you GH guru's think 2iu's is good enough for anti-aging and re-establishing youthful collagen levels for both skin and joints?

My theory is if I take it in the AM, I will also get the natty pulse at night thus essentially/potentially observing double GH in my system.

I am not looking for growth from this. Just aesthetics and joint help.

Curiously, what do anti-aging clinics prescribe?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users